# SDR 2001FA0000380

- Difficulty date: September 11, 2001
- Submitted: October 4, 2001
- Operation: General aviation
- Aircraft: N414AN
- Make and model: Cessna 414A
- Aircraft serial: 414A0819
- Engine: Cont TSIO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 5100106159
- Condition: Chafed
- Location: Brake Assy
- Part time: 4,224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE LINE ROUTED UNDER THE CO-PILOTS SEAT PEDESTAL AREA IS CHAFFING ON HEAT DUCT TUBING.  SLIDING A 193-6 LOW PRESSURE HOSE OVER THE BRAKE LINE WILL KEEP THE BRAKE LINE FROM DEVELOPING A HOLE.
